# SDR CALA9701563

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING REAR SPAR LOWER CHORD CORRODED ON BOTH SIDES OF NR 2 SPOILER ACTUATOR INBOARD SUPPORT LEG.  THE FASTENERS WERE REMOVED, THE CORROSION WAS REMOVED AND THE FASTENERS WERE REINSTALLED IAW ECRA 5710-01849.
